# SDR SIMA20220420001

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 42,848 hours, 38,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 FLOOR PROXIMITY STRIP LIGHT INOP-C/A-RAR ROW 16 FLOOR PROXIMITY STRIP LIGHT IAW EMB 145 AMM 33-50-12. OPC GOOD.
